Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 982309, 17 pages
http://dx.doi.org/10.1155/2011/982309
Review Article

Solution and Attractivity for a Rational Recursive Sequence

1Mathematics Department, Faculty of Science, King Abdulaziz University, P. O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Received 15 February 2011; Accepted 26 March 2011

Academic Editor: Ibrahim Yalcinkaya

Copyright © 2011 E. M. Elsayed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. R. S. Kulenović and G. Ladas, Dynamics of Second Order Rational Difference Equations, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2001.
  2. V. L. Kocić and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, vol. 256 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993.
  3. N. Battaloglu, C. Cinar, and I. Yalçınkaya, The Dynamics of the Difference Equation, vol. 97, Ars Combinatoria, 2010.
  4. C. Çinar, “On the positive solutions of the difference equation xn+1=axn1/(1+bxnxn1),” Applied Mathematics and Computation, vol. 156, no. 2, pp. 587–590, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. M. Elabbasy, H. El-Metwally, and E. M. Elsayed, “Global attractivity and periodic character of a fractional difference equation of order three,” Yokohama Mathematical Journal, vol. 53, no. 2, pp. 89–100, 2007. View at Google Scholar · View at Zentralblatt MATH
  6. E. M. Elabbasy, H. El-Metwally, and E. M. Elsayed, “On the difference equation xn+1=(a0xn+a1xn1++akxnk)/(b0xn+b1xn1++bkxnk),” Mathematica Bohemica, vol. 133, no. 2, pp. 133–147, 2008. View at Google Scholar · View at Zentralblatt MATH
  7. E. M. Elabbasy and E. M. Elsayed, “Dynamics of a rational difference equation,” Chinese Annals of Mathematics. Series B, vol. 30, no. 2, pp. 187–198, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. E. M. Elabbasy and E. M. Elsayed, “Global attractivity and periodic nature of a difference equation,” World Applied Sciences Journal, vol. 12, no. 1, pp. 39–47, 2011. View at Google Scholar
  9. H. El-Metwally, E. A. Grove, and G. Ladas, “A global convergence result with applications to periodic solutions,” Journal of Mathematical Analysis and Applications, vol. 245, no. 1, pp. 161–170, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. El-Metwally, E. A. Grove, G. Ladas, R. Levins, and M. Radin, “On the difference equation xn+1=α+xn1exn,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 7, pp. 4623–4634, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. El-Metwally, “Global behavior of an economic model,” Chaos, Solitons and Fractals, vol. 33, no. 3, pp. 994–1005, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. El-Metwally, E. A. Grove, G. Ladas, and H. D. Voulov, “On the global attractivity and the periodic character of some difference equations,” Journal of Difference Equations and Applications, vol. 7, no. 6, pp. 837–850, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. M. Elsayed, “On the solution of recursive sequence of order two,” Fasciculi Mathematici, no. 40, pp. 5–13, 2008. View at Google Scholar · View at Zentralblatt MATH
  14. E. M. Elsayed, “Dynamics of a recursive sequence of higher order,” Communications on Applied Nonlinear Analysis, vol. 16, no. 2, pp. 37–50, 2009. View at Google Scholar · View at Zentralblatt MATH
  15. E. M. Elsayed, “Dynamics of recursive sequence of order two,” Kyungpook Mathematical Journal, vol. 50, no. 4, pp. 483–497, 2010. View at Google Scholar
  16. E. M. Elsayed, “On the difference equation xn+1=xn5/(1+xn2xn5),” International Journal of Contemporary Mathematical Sciences, vol. 3, no. 33–36, pp. 1657–1664, 2008. View at Google Scholar · View at Zentralblatt MATH
  17. E. M. Elsayed, “Qualitative behavior of a difference equation of order three,” Acta Scientiarum Mathematicarum, vol. 75, no. 1-2, pp. 113–129, 2009. View at Google Scholar
  18. E. M. Elsayed, “Qualitative behavior of a rational recursive sequence,” Indagationes Mathematicae. New Series, vol. 19, no. 2, pp. 189–201, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. E. Elsayed, “On the global attractivity and the solution of recursive sequence,” Studia Scientiarum Mathematicarum Hungarica, vol. 47, no. 3, pp. 401–418, 2010. View at Publisher · View at Google Scholar
  20. E. M. Elsayed, “Qualitative properties for a fourth order rational difference equation,” Acta Applicandae Mathematicae, vol. 110, no. 2, pp. 589–604, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. E. M. Elsayed, “On the global attractivity and the periodic character of a recursive sequence,” Opuscula Mathematica, vol. 30, no. 4, pp. 431–446, 2010. View at Google Scholar
  22. E. M. Elsayed, B. Iričanin, and S. Stević, “On the max-type equation,” Ars Combinatoria, vol. 95, pp. 187–192, 2010. View at Google Scholar · View at Zentralblatt MATH
  23. A. E. Hamza and R. Khalaf-Allah, “On the recursive sequence xn+1=Ai=lkxn2i1/(B+Ci=lk1xn2i),” Computers & Mathematics with Applications, vol. 56, no. 7, pp. 1726–1731, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. M. Aloqeili, “Dynamics of a rational difference equation,” Applied Mathematics and Computation, vol. 176, no. 2, pp. 768–774, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. A. M. Amleh, V. Kirk, and G. Ladas, “On the dynamics of xn+1=(a+bxn1)/(A+Bxn2),” Mathematical Sciences Research Hot-Line, vol. 5, no. 7, pp. 1–15, 2001. View at Google Scholar · View at Zentralblatt MATH
  26. C. Çinar, “On the positive solutions of the difference equation xn+1=xn1/(1+axnxn1),” Applied Mathematics and Computation, vol. 158, no. 3, pp. 809–812, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. C. Çinar, “On the positive solutions of the difference equation xn+1=xn1/(1+axnxn1),” Applied Mathematics and Computation, vol. 158, no. 3, pp. 809–812, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. E. M. Elabbasy, H. El-Metwally, and E. M. Elsayed, “On the difference equation xn+1=axnbxn/(cxndxn1),” Advances in Difference Equations, vol. 2006, Article ID 82579, 10 pages, 2006. View at Google Scholar · View at Zentralblatt MATH
  29. E. M. Elabbasy, H. El-Metwally, and E. M. Elsayed, “On the difference equation xn+1=αxnk/(β+γi=0kxni),” Journal of Concrete and Applicable Mathematics, vol. 5, no. 2, pp. 101–113, 2007. View at Google Scholar · View at Zentralblatt MATH
  30. T. F. Ibrahim, “On the third order rational difference equation xn+1=xnxn2/(xn1(a+bxnxn2)),” International Journal of Contemporary Mathematical Sciences, vol. 4, no. 25–28, pp. 1321–1334, 2009. View at Google Scholar · View at Zentralblatt MATH
  31. R. Karatas, C. Cinar, and D. Simsek, “On positive solutions of the difference equation xn+1=xn5/(1+xn2xn5),” International Journal of Contemporary Mathematical Sciences, vol. 1, no. 9–12, pp. 495–500, 2006. View at Google Scholar · View at Zentralblatt MATH
  32. I. Yalçinkaya and C. Çinar, “On the dynamics of the difference equation xn+1=axnk/(b+cxnp),” Fasciculi Mathematici, no. 42, pp. 141–148, 2009. View at Google Scholar · View at Zentralblatt MATH
  33. X. Yang, “On the global asymptotic stability of the difference equation xn+1=(xn1xn2+xn3+a)/(xn1+xn2xn3+a),” Applied Mathematics and Computation, vol. 171, no. 2, pp. 857–861, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  34. M. R. S. Kulenović and Z. Nurkanović, “Global behavior of a three-dimensional linear fractional system of difference equations,” Journal of Mathematical Analysis and Applications, vol. 310, no. 2, pp. 673–689, 2005. View at Google Scholar · View at Zentralblatt MATH
  35. W.-T. Li and H.-R. Sun, “Dynamics of a rational difference equation,” Applied Mathematics and Computation, vol. 163, no. 2, pp. 577–591, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. A. Rafiq, “Convergence of an iterative scheme due to Agarwal et al,” Rostocker Mathematisches Kolloquium, no. 61, pp. 95–105, 2006. View at Google Scholar · View at Zentralblatt MATH
  37. M. Saleh and M. Aloqeili, “On the difference equation yn+1=A+yn/ynk with A<0,” Applied Mathematics and Computation, vol. 176, no. 1, pp. 359–363, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. D. Simsek, C. Cinar, and I. Yalcinkaya, “On the recursive sequence xn+1=xn3/(1+xn1),” International Journal of Contemporary Mathematical Sciences, vol. 1, no. 9–12, pp. 475–480, 2006. View at Google Scholar · View at Zentralblatt MATH
  39. C. Wang and S. Wang, “Global behavior of equilibrium point for A class of fractional difference equation,” in Proceedings of 7th Asian Control Conference (ASCC '09), pp. 288–291, Hong Kong, August 2009.
  40. C.-Y. Wang, S. Wang, and X.-P. Yan, “Global asymptotic stability of 3-species mutualism models with diffusion and delay effects,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 317298, 20 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  41. C.-Y. Wang, F. Gong, S. Wang, L.-R. Li, and Q.-H. Shi, “Asymptotic behavior of equilibrium point for a class of nonlinear difference equation,” Advances in Difference Equations, vol. 2009, Article ID 214309, 8 pages, 2009. View at Google Scholar
  42. I. Yalçınkaya, “Global asymptotic stability in a rational difference equation,” Selçuk Journal of Applied Mathematics, vol. 6, no. 2, pp. 59–68, 2005. View at Google Scholar
  43. I. Yalçinkaya, “On the difference equation xn+1=α+xn2/xnk,” Polytechnica Posnaniensis. Institutum Mathematicum. Fasciculi Mathematici, no. 42, pp. 133–139, 2009. View at Google Scholar · View at Zentralblatt MATH
  44. I. Yalçinkaya, “On the difference equation xn+1=α+xnm/xnk,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 805460, 8 pages, 2008. View at Google Scholar · View at Zentralblatt MATH
  45. I. Yalçinkaya, “On the global asymptotic stability of a second-order system of difference equations,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 860152, 12 pages, 2008. View at Google Scholar · View at Zentralblatt MATH
  46. I. Yalçinkaya, C. Çinar, and M. Atalay, “On the solutions of systems of difference equations,” Advances in Difference Equations, vol. 2008, Article ID 143943, 9 pages, 2008. View at Google Scholar · View at Zentralblatt MATH
  47. E. M. E. Zayed and M. A. El-Moneam, “On the rational recursive sequence xn+1=(α+βxn+γxn1)/(A+βxn+Cxn1),” Communications on Applied Nonlinear Analysis, vol. 12, no. 4, pp. 15–28, 2005. View at Google Scholar
  48. E. M. E. Zayed and M. A. El-Moneam, “On the rational recursive sequence xn+1=(αxn+βxn1+γxn2+γxn3)/(Axn+Bxn1+Cxn2+Dxn3),” Communications on Applied Nonlinear Analysis, vol. 12, pp. 15–28, 2005. View at Google Scholar